# SDR SWAA022434

- Difficulty date: October 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 65,077 hours, 70,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
